# SDR ASAA2015110313725

- Difficulty date: November 3, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 53,277 hours, 24,015 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A3424
- Part serial: NSN
- Condition: Corroded
- Location: Bs 984
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA OF AFT CARGO COMPARTMENT SKIN HAS CORROSION AT BS 984 BETWEEN STR 19R AND STR 20R.  ACFT GROUNDED.  REMOVED CORROSION FROM SKIN DOUBLER. ORIGINAL MATERIAL 0.056" REMOVED .003" REMAINING MAT .053".  FOUND TO BE WITHIN LIMITS IAW SRM 53-00-01 AND DWG 147A3424.   ALODINE AND PRIME IAW SRM 51-20-01 AND SOPM 20-41-02.  INSTALLED FASTENER IAW ACTUATER REMOVAL IAW SRM 51-40-02.  APPLIED TOP COAT IAW SOPM 20-41-02.  IDENTIFIED CORROSION BLEND OUT AREA IAW AMM 51-05-01-701.  APPLIED CIC IAW AMM 51-21-01.  REMOVED DOT: W466.
